# SDR YENA20110505248

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 26,501 hours, 9,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Paddle
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 445 BOS-TPA, ON GROUND MAINTENANCE CHECK FOUND L2 DOOR SLIDE ARMED LIGHT INOP.  FOUND YELLOW ARM LEVER PADDLE INSTALLED INCORRECTLY.  RE-INSTALLED PADDLE ON LEVER IN CORRECT POSITION IAW AMM 52-13-22-420-055.  OPS NORMAL.
